# SDR 06FDEA1662

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Flange
- Part number: 65187227
- Condition: Corroded
- Location: Engine Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON ON FWD ENG SUPPORT HORIZONTAL FLANGE HAS CORROSION ON UPPER FWD EDGE.  *S/D*  COMPLIED WITH FED EX EA 7-5410-99512.
